MathSciNet Relay Station
MathSciNet bibliographic data
MR638791 (84k:57027) 57S25 (53C30)
Lee, K. B.; Raymond, Frank Topological, affine and isometric actions on flat Riemannian manifolds. J. Differential Geom. 16 (1981), no. 2, 255–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement